Q:

All kinds of Cholesterol Pills give me side effects — muscle ache, bone ache, stomach ache, head ache, and my mind gets blurry. I have tried all and cooperate with the doctor, until I can no longer tolerate. From last year to August I did not take anything but I felt good. But the cholesterol went up. I read that the cholesterol thing is just a crazy non-founded phenomena since the liver produces the cholesterol and our body needs it. Is this true?

A:

It is true your body makes cholesterol and cholesterol performs needed transport functions in the body. However, too much cholesterol is not good. High cholesterol levels increase the risk of having a heart attack or stroke. Regular exercise and eating foods high in fiber can help lower your cholesterol.
Learn more about the link between cholesterol and high blood pressure here.

Learn How RESPeRATE Can Lower Your Blood Pressure Naturally